So two weeks and a few days after donating my kidney here I am having to go back to the doctor. I went to the doctor today and it turns out all the redness and itching on my torso area is an allergic reaction - suture lesions. The incisions are super-duper red and the rash has spread a lot. Steroids (Methylpred) were prescribed for six (6) days. Methylprednisolone ((Methylpred) is a corticosteroid hormone (glucocorticoid).
It looks pretty horrible and I am having slight pain on right side too. Freaking out just a little.
On the happy and positive side, Sergio went to the doctor today and had his stitches removed. He has quite the huge incision and those staples were big. Sorry for the gory description but it's true! He says he took his iPod with him and turned it up full blast so he would be totally distracted. He said he will never be able to listen to Julieta Venegas again in the same way! He's driving too! Hmm,,,wonder if I should ask the doctor if he's suppose to do that? I guess it's fine now - I hope. His anemia is going much better and his Prograf dose was lowered which is a good thing.